# SDR CALA2013120293388

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 51,797 hours, 20,762 cycles
- Engine: Iae V2522A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT LOG ON TAXI OUT, MULTIPLE ECAM MESSAGES RELATED TO RT MLG SENSOR 22GA.  PHYSICAL INSPECTION OF SENSOR 22GA ON RT GEAR, NO OBVIOUS DEFECTS IAW PFR MESSAGE 32-31-73, 22GA TARGET POSITION SOURCE LGCIU 2, IAW TSM 32-31-00-810-842-A.  MESSAGE DID NOT OCCUR UNTIL AFTER BOTH ENGS WERE RUNNING & INITIAL TAXI.  SENSOR 22GA CONNECTOR PLUG DETERIORATED INTERNALLY BY CORROSION.  CONNECTOR TO 22GA SENSOR WAS REPLACED & CHECKED OK IAW AMM TK 32-69-00-740-001.
